Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule February 17-23, 2019

Back To Schedules List Page

NOW ALSO ON COMCAST CHANNEL 1088



SUNDAY 2/17/2019 - Week 1050 - Comcast Channels 1088 & 29


12:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

1:00 AM

Strata: Portraits of Humanity "February 2019" (Shaman burial; Spanish rock art) (1) This animated short film is an imaginative take on the ritual farewell of an old female shaman whose 12,000-year-old burial in an Israeli cave informs about the early development of religious beliefs. (2) New rock art designs w ere discovered recently around the Rock Art Archaeological Park of Campo Lameiro (PAAR) in Spain. The Galician Heritage Council conducted fieldwork on them in order to analyze and register the panel, record the presence of more panels around that vicinity and include them in the PAAR. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

1:30 AM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

2:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

3:00 AM

Report from Our Children’s Trust Climate Trial: What Are These Kids Seeking? Speakers: Kelsey Juliana - Plaintiff named in the case Coreal Riday-White - Community Engagement Manager for Our Children’s Trust Mary Christine Wood - UO Law School John Davidson - UO Political Science Department. In a decision in Nov. 2018, the Supreme Court cleared the way for Juliana v. US to go to trial in a lower court. The Supreme Court moved last month to temporarily block the proceeding. The "Kids Climate Trial," Juliana vs. US, was scheduled to start in Eugene on October 29 in the Federal courthouse. This is probably the most far-reaching environmental litigation in the country this year, and it will have national media coverage start to finish. The case seeks to force the federal government to act to reduce carbon emissions under some new legal theories. By the time of this program, the trial was to have been concluding its second week, but legal delays may have occurred. Come out to hear what has happened so far and learn what to expect from some of the people with the most knowledge of and interest in the outcome. Panelists include one of the individuals who brought the case and two UO professors whose theories are shaping this groundbreaking litigation. At the November 9, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

4:00 AM

The Silence Locally-made horror movie. Produced by Nick Blacketer. (105 min.) Followed by a Making Of and Bloopers reel (18 min.)

6:00 AM

Cascade Chorus Christmas Show 2018 The Cascade Chorus, the Eugene Chapter of the Barbershop Harmony Society, invites everyone to join us for our 30th Annual Community Christmas Celebration. Master of Ceremonies - Doug Wisely. Featuring: Oregon Young Men’s Ensemble, Chris Dobson, Director http://www.oregonyoungmensensemble.com/, Greater Eugene’s Holiday Harmony Chorus - Lauren Kahn, Director https://thegreatereugenechorus.org/node/414, Social Insecurity https://cascadechorus.org/social-insecurity, Cascade Community Christmas Chorus. At the Eugene Church of Christ. Produced by Leo Rivers. (120 min). https://cascadechorus.org/

8:00 AM

2010 NW Fly Tyers Expo, Vol 2- Detailed demos of fly tying. Videotaped by CTV29 volunteers for Oregon Council Federation of Flyfishers. Produced by Tom Cleveland. (99 min.) http://www.flytyerexpo.com

10:00 AM

To Light a Candle - Film and panel discussion, including Rev. Dan Bryant, about Bahai persecution In Iran. Hosted by Rick Dancer. Produced by Larry Dobberstein. (120 min.)

12:00 PM

Ending the Mid-East Conflict Through Non-Violent Communication - Talk by Steve Goldman, who just returned from Israel, about the tensions in the Middle East and how Palestinians and Israelis are getting together to work them out. Produced by Larry Dobberstein. (90 min.)

1:30 PM

Beyond The Spin - War correspondent Reese Erlich’s talk at Tsunami Books about the spin that the government and the media are putting on the conflict in Syria. Produced by Larry Dobberstein. (90 min.)

3:00 PM

Wreaths Across America - "Part 1 of 2" Wreaths Across America and Memorial Candle Service at Springfield Memorial Gardens and West Lawn Memorial Park in Eugene in December 2018. Honoring all servicemen and women for their selfless sacrifice and that of their families who are without loved ones during the holidays. Produced by Wes Weathers (57 min)

4:00 PM

Wreaths Across America - "Part 2 of 2" Wreaths Across America and Memorial Candle Service at Springfield Memorial Gardens and West Lawn Memorial Park in Eugene in December 2018. Honoring all servicemen and women for their selfless sacrifice and that of their families who are without loved ones during the holidays. Produced by Wes Weathers (57 min)

5:00 PM

Anti-War Fashion Show: Celebrating Dissent - Fashion show for the Aug. 2014 50th anniversary of the Gulf of Tonkin Resolution, which kicked off the Vietnam War. Held at the Wayne Morse Ranch in South Eugene, home of Oregon Sen. Wayne Morse, who was one of only two senators to vote against the Resolution, which is of historical significance because it gave U.S. President Lyndon B. Johnson authorization, without a formal declaration of war by Congress, for the use of "conventional'' military force in Southeast Asia. Produced by Larry Dobberstein.3529 min.) http://en.wikipedia.org/wiki/Gulf_of_Tonkin_Resolution

6:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 PM

Strata: Portraits of Humanity "February 2019" (Shaman burial; Spanish rock art) (1) This animated short film is an imaginative take on the ritual farewell of an old female shaman whose 12,000-year-old burial in an Israeli cave informs about the early development of religious beliefs. (2) New rock art designs w ere discovered recently around the Rock Art Archaeological Park of Campo Lameiro (PAAR) in Spain. The Galician Heritage Council conducted fieldwork on them in order to analyze and register the panel, record the presence of more panels around that vicinity and include them in the PAAR. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

7:30 PM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

8:30 PM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

9:00 PM

Report from Our Children’s Trust Climate Trial: What Are These Kids Seeking? Speakers: Kelsey Juliana - Plaintiff named in the case Coreal Riday-White - Community Engagement Manager for Our Children’s Trust Mary Christine Wood - UO Law School John Davidson - UO Political Science Department. In a decision in Nov. 2018, the Supreme Court cleared the way for Juliana v. US to go to trial in a lower court. The Supreme Court moved last month to temporarily block the proceeding. The "Kids Climate Trial," Juliana vs. US, was scheduled to start in Eugene on October 29 in the Federal courthouse. This is probably the most far-reaching environmental litigation in the country this year, and it will have national media coverage start to finish. The case seeks to force the federal government to act to reduce carbon emissions under some new legal theories. By the time of this program, the trial was to have been concluding its second week, but legal delays may have occurred. Come out to hear what has happened so far and learn what to expect from some of the people with the most knowledge of and interest in the outcome. Panelists include one of the individuals who brought the case and two UO professors whose theories are shaping this groundbreaking litigation. At the November 9, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

10:00 PM

The Silence Locally-made horror movie. Produced by Nick Blacketer. (105 min.) Followed by a Making Of and Bloopers reel (18 min.)



MONDAY 2/18 LOCAL STAGE & SCREEN


12:00 AM

Vinsanity Unplugged "Keto-Adaptation vs Gastric Sleeve Surgery" with my guest Chris Flaherty. He has lost almost 200-pounds from following a Keto-dietary program, But then, doctors pressured him to submit to a gastric sleeve surgery. He regrets the surgery. He believes that he was doing fine on the way he was eating, and now he is suffering all sorts of side-effects from the surgery. He and Vincent D. Faini talk about the pros and cons of diet and surgery. Produced by Vince Faini. (60 min.) https://vinsanityunplugged.wordpress.com. On YouTube: VINSANITY UNPLUGGED. On Facebook: Vincent D. Faini, Vinsanity's League of Community Builders, Walk-with-Vinsanity-for-Affordable-Housing. On Twitter: Vinsanity https://twitter.com/Vincent_Faini. On Instagram: https://www.instagram.com/Vinsanity_Unplugged/.

1:00 AM

Pro*Star Acting for the Camera "More Monologues" In this show I have a big arrange of students. From ages 11 to 66, and from first day in my class to 4 years with me. They are doing new monologues. Can you tell who just came to class and the ones that have had acting before? We have a funny monologue about eating divorce papers, a godfather type character, desperate to live a better life and one is from a movie in the 50’s. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

1:30 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

2:00 AM

Siletz Annual Contest PowWow, Part 1 - Held in Siletz, Oregon in August, 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

4:00 AM

The Silence Locally-made horror movie. Produced by Nick Blacketer. (105 min.) Followed by a Making Of and Bloopers reel (18 min.)

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein and Leo Rivers. (60 min)

7:00 AM

Walk With Me: Otrygia, Sicily, Italy Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity"January 2019" (Fort Fremont) Built in 1899 during the Spanish-American War as one of six fortifications designed to protect the southeastern American coastline, Fort Fremont closed out a 350 year old legacy of coastal fortifications in Port Royal Sound, South Carolina. It is an artifact of homeland security spanning European colonization and 19th century imperialism. This film documents how geography, technology, national security, and politics interacted to shape the fortunes of a community during the Spanish-American War. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV February 28, 2018. DanK reports on a new study that shows cannabis use has little to no affect on driving ability, Veterans Affairs admits it can do research medical marijuana as a treatment for PTSD, and a look at Oregon's alleged oversupply problem and misinformation about pricing. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/SkHChJURlGs

11:00 AM

Arts Journal #846 HARPE DIEM Atrium Music Series concert April, 2018 [51 min.] Encore: Tom Getty’s Mandalas & Ila Rose Mural. Produced by Hedda’s Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com This episode is online at https://youtu.be/93DFyMq0nKs. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Report from Our Children’s Trust Climate Trial: What Are These Kids Seeking? Speakers: Kelsey Juliana - Plaintiff named in the case Coreal Riday-White - Community Engagement Manager for Our Children’s Trust Mary Christine Wood - UO Law School John Davidson - UO Political Science Department. In a decision in Nov. 2018, the Supreme Court cleared the way for Juliana v. US to go to trial in a lower court. The Supreme Court moved last month to temporarily block the proceeding. The "Kids Climate Trial," Juliana vs. US, was scheduled to start in Eugene on October 29 in the Federal courthouse. This is probably the most far-reaching environmental litigation in the country this year, and it will have national media coverage start to finish. The case seeks to force the federal government to act to reduce carbon emissions under some new legal theories. By the time of this program, the trial was to have been concluding its second week, but legal delays may have occurred. Come out to hear what has happened so far and learn what to expect from some of the people with the most knowledge of and interest in the outcome. Panelists include one of the individuals who brought the case and two UO professors whose theories are shaping this groundbreaking litigation. At the November 9, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service] - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Broadway Resurrected - Amateur Broadway revue at Episcopal Church in Eugene. Produced by Bob Thompson. (49 min.)

3:00 PM

Screenwriting Workshop - Edgar and Emmy-nominated novelist, screenwriter and playwright Thomas B. Sawyer, Head Writer/Showrunner of the classic CBS series "Murder She Wrote", presents screenwriting essentials he used writing over TV 100 episodes. This MOPAN workshop was held in Eugene. Produced by Tom Cleveland. (120 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged "Keto-Adaptation vs Gastric Sleeve Surgery" with my guest Chris Flaherty. He has lost almost 200-pounds from following a Keto-dietary program, But then, doctors pressured him to submit to a gastric sleeve surgery. He regrets the surgery. He believes that he was doing fine on the way he was eating, and now he is suffering all sorts of side-effects from the surgery. He and Vincent D. Faini talk about the pros and cons of diet and surgery. Produced by Vince Faini. (60 min.) https://vinsanityunplugged.wordpress.com. On YouTube: VINSANITY UNPLUGGED. On Facebook: Vincent D. Faini, Vinsanity's League of Community Builders, Walk-with-Vinsanity-for-Affordable-Housing. On Twitter: Vinsanity https://twitter.com/Vincent_Faini. On Instagram: https://www.instagram.com/Vinsanity_Unplugged/.

7:00 PM

Pro*Star Acting for the Camera "More Monologues" In this show I have a big arrange of students. From ages 11 to 66, and from first day in my class to 4 years with me. They are doing new monologues. Can you tell who just came to class and the ones that have had acting before? We have a funny monologue about eating divorce papers, a godfather type character, desperate to live a better life and one is from a movie in the 50’s. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

7:30 PM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

8:00 PM

Siletz Annual Contest PowWow, Part 1 - Held in Siletz, Oregon in August, 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

10:00 PM

The Silence Locally-made horror movie. Produced by Nick Blacketer. (105 min.) Followed by a Making Of and Bloopers reel (18 min.)



TUESDAY 2/19 LOCAL HEALTH & FITNESS


12:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

1:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Canyon Creek, Three Fingered Jack Santiam Pass,new Spencer Butte, Eugene Trail.video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

1:30 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

2:00 AM

Nourish: Food For Life "Vegetarian Meatball & Marinara Sauce" In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a vegetarian meatball and marinara sauce. Please join us in this healthy cooking mini-series, Nourish: Food For Life. Produced by John Duran. (27 min.)

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

3:00 AM

The Healing Connection Guest: Tony Burroughs - Intenders, Part 2 of 2. Produced by Jonathan Stemer. (29 min.)

3:30 AM

Variety Cooking Show: Kids Teaching Kids - Lane County students teach each other how to cook a variety of recipes. Pilot. Produced John Duran. (23 Min.)

4:00 AM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

5:00 AM

Local Eateries - Owners of 3 eateries interviewed, including New Odyssey, Eugene Coffee Co. and Sweeties Frozen Yogurt. Produced by Larry Dobberstein. (55 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - September South Sister Climb (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

Your Best Brain Talks and interviews with hosts Gary McNabb and Brooke Belcher. Produced by Gary McNabb. (29 min.)

7:00 AM

Walk With Me: Trapani, Ruins & Caves, Sicily, Italy Harvesting sea salt at the Trapani Salt Pans, walking the ruinsnat Seliunte, exploring the Neolithic Caves of Ispecia. Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "February 2019" (Shaman burial; Spanish rock art) (1) This animated short film is an imaginative take on the ritual farewell of an old female shaman whose 12,000-year-old burial in an Israeli cave informs about the early development of religious beliefs. (2) New rock art designs w ere discovered recently around the Rock Art Archaeological Park of Campo Lameiro (PAAR) in Spain. The Galician Heritage Council conducted fieldwork on them in order to analyze and register the panel, record the presence of more panels around that vicinity and include them in the PAAR. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV March 7, 2018. DanK's friend Mike pulls off the Interstate for a visit in the studio this evening. They take a look at a cannabis bill passed by the Oregon Legislature, including changes in revenue streams and to a number of other regulations. They discuss Oregon's marijuana exports, differences in the systems used by Washington and Oregon, and the current state of the industry. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/riRcOnrQO2A

11:00 AM

Arts Journal #847 ERIC SANGREN art & ArtWalk talk @ Karin Clarke Gallery [13 min.] April 2018, Encore jazz concert by Zac Wolfe band [35 min.], ArtWalk @ MECCA with Object Afterlife show [11 min.] April 2018. Produced by Hedda’s Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com This episode is online at https://youtu.be/TUnVuUklPX8. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

The Future of the Local Newspapers Speaker: Lisa Heyamoto, instructor of journalism at the University of Oregon. Slimmer, smaller, sold off and sometimes shutdown--is this the fate of local daily newspapers across the nation? Eugene's own newspaper of record joined the overwhelming majority of local dailies when it too was sold into chain ownership this year. Big changes have followed, but the newspaper continues to be printed on paper and delivered to homes seven days a week. Chain ownership offers many advantages for those who would keep local print journalism alive. Economies of scale allow the application of state-of-the-art methods of digital publication, news gathering, even routine editing work. Some chains boast long records of journalist excellence, others measure their accomplishments simply in terms of how many newspapers they have kept alive in changing times, even when entails the cessation of paper publication or home delivery. But are these 21st century chain papers "citizens of the community" in the manner Lane County residents are accustomed to? This program looks at the economic forces influencing local newspaper publication and how they are changing. How much of the evolution is due to changes in consumer demand and preferences in receiving news? How much because of general economic trends favoring mergers and consolidation in many industries? At the December 7, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Location Scouting for Film and Video - Location scout Teri Lee Huff talks at a MOPAN meeting about why, where and how to find good locations for filming movies and videos. Produced by Tom Cleveland. (60 min.)

3:00 PM

Producing & Pitching Your Project Workshop - Edgar and Emmy-nominated novelist, screenwriter and playwright Thomas B. Sawyer, Head Writer/Showrunner of the classic CBS series "Murder She Wrote", presents the essentials in producing and pitching your project that he used producing over TV 100 episodes. This MOPAN workshop was held in Eugene. Produced by Tom Cleveland. (120 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

7:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Canyon Creek, Three Fingered Jack Santiam Pass,new Spencer Butte, Eugene Trail.video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

7:30 PM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:00 PM

Nourish: Food For Life "Vegetarian Meatball & Marinara Sauce" In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a vegetarian meatball and marinara sauce. Please join us in this healthy cooking mini-series, Nourish: Food For Life. Produced by John Duran. (27 min.)

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

9:00 PM

The Healing Connection Guest: Tony Burroughs - Intenders, Part 2 of 2. Produced by Jonathan Stemer. (29 min.)

9:30 PM

Variety Cooking Show: Kids Teaching Kids - Lane County students teach each other how to cook a variety of recipes. Pilot. Produced John Duran. (23 Min.)

10:00 PM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

11:00 PM

Local Eateries - Owners of 3 eateries interviewed, including New Odyssey, Eugene Coffee Co. and Sweeties Frozen Yogurt. Produced by Larry Dobberstein. (55 min.)



WEDNESDAY 2/20 LOCAL PUBLIC INTEREST


12:00 AM

Martin Luther King’s Beyond Vietnam Speech CALC’s dramatic reading of MLK’s April 4, 1967 speech "Beyond Vietnam - A Time To Speak!". Produced by Jana Thrift. (87 min.)

1:30 AM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival "Interview With Greta Berlin" Greta Berlin, co-founder of the Free Gaza Movement, describes her participation on the first Free Gaza boat described in their anthology Freedom Sailors, which she co-authored and co-edited, their joyous reception in Gaza, the Israeli occupation and blockade, and the resolute Palestinian resistance. Produced by Jack Dresser. (60 min.)

4:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran’s services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/ The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

5:00 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

5:30 AM

UO Today Guest: Fiction writer, Cai Emmons, is author of the novels His Mother's Son, The Stylist, and most recently Weather Woman. She talks about the protagonist and themes in Weather Woman and reads from the book. Emmons earned an MFA in fiction from the University of Oregon's Creative Writing Program. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

Your Best Brain Talks and interviews with hosts Gary McNabb and Brooke Belcher. Produced by Gary McNabb. (29 min.)

7:00 AM

Walk With Me: Mt. Etna, Sicily, Italy Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity October 2014 (Pacific islanders renew sailing tradition). The documentary film, "Sailing Canoe," follows the efforts of people across Micronesia to re-learn the art of sailing canoes. It traces the connections of people from Guam and Rota to Yap and the outer islands of Micronesia that once were connected by long-distance canoe voyages. Modern development has affected each island differently and each struggles in its own way to maintain its ancient heritage. From the most urbanized islands to the most remote and traditional, the art of sailing canoes survives through the efforts of a few knowledgable people. Produced by Rick Pettigrew. (29 min.) <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship ] "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV March 14, 2017. Peke from The Mercy Center of Salem joins DanK this evening. He's involved in planning Salem's Global Marijuana March on Saturday, May 5th. They assess the current state of the OMMP, and the troubles patients have finding growers now. DanK will be appearing on MercyTV in Salem this Friday evening. Marijuana chewing gum shows promise in treatment of fibromyalgia and chronic pain, and long–time friend of the show Danbo is out of federal prison and back in the Eugene area. Festivities are being planned. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/jE63EkCm0j4

11:00 AM

Arts Journal #848 LOTUS UNFOLDING concert @ Atrium Music Series April, 2018 [47 min.], ILa Rose Mural [3 min.], April 2018 ArtWalk @ LCC downtown Eugene [12min.] Produced by Hedda’s Artworks (60 min.) artsjournal@thinkvideo.com https://hedda-arts.blogspot.com This episode is online at https://youtu.be/A83Uu4nn5kQ. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Gifts to the City Program Gifters: Slug Queen Sluggita Incognita, also known as Kara Steffensen, Alice Gentry, Gerry Gaydos, Nick Sixkiller, Lesley-Anne Pittard, Jon Ruiz, John van Landingham, Sherry Parmeter, Ginevra Ralph & Louise Shimmel. The City Club’s unique "Gifts to the City" is our annual holiday program. Eleven community members will graciously offer their virtual "gifts" to the city. These gifts may be serious, offbeat, ironic, amusing, inspiring, entertaining, and/or challenging. The speakers from various walks of life explain what they would give if they had the power to do so, and why they would make the gift. Master of Ceremonies: Dan Bryant Dan Bryant is a native Oregonian who grew up in Albany, but who has lived across the country and in Europe before coming to Eugene in 1991 as the Senior Minister of Eugene’s First Christian Church. Dan has a Masters of Divinity and Doctor of Ministry from the School of Theology at Claremont. We know him well as a past president of Eugene City Club and currently as the videographer in the back of the room at our Friday forums. At the December 14, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Vinsanity Unplugged "Keto-Adaptation vs Gastric Sleeve Surgery" with my guest Chris Flaherty. He has lost almost 200-pounds from following a Keto-dietary program, But then, doctors pressured him to submit to a gastric sleeve surgery. He regrets the surgery. He believes that he was doing fine on the way he was eating, and now he is suffering all sorts of side-effects from the surgery. He and Vincent D. Faini talk about the pros and cons of diet and surgery. Produced by Vince Faini. (60 min.) https://vinsanityunplugged.wordpress.com. On YouTube: VINSANITY UNPLUGGED. On Facebook: Vincent D. Faini, Vinsanity's League of Community Builders, Walk-with-Vinsanity-for-Affordable-Housing. On Twitter: Vinsanity https://twitter.com/Vincent_Faini. On Instagram: https://www.instagram.com/Vinsanity_Unplugged/.

4:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Martin Luther King’s Beyond Vietnam Speech CALC’s dramatic reading of MLK’s April 4, 1967 speech "Beyond Vietnam - A Time To Speak!". Produced by Jana Thrift. (87 min.)

7:30 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival "Interview With Greta Berlin" Greta Berlin, co-founder of the Free Gaza Movement, describes her participation on the first Free Gaza boat described in their anthology Freedom Sailors, which she co-authored and co-edited, their joyous reception in Gaza, the Israeli occupation and blockade, and the resolute Palestinian resistance. Produced by Jack Dresser. (60 min.)

10:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran’s services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/ The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

11:00 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

11:30 PM

UO Today Guest: Fiction writer, Cai Emmons, is author of the novels His Mother's Son, The Stylist, and most recently Weather Woman. She talks about the protagonist and themes in Weather Woman and reads from the book. Emmons earned an MFA in fiction from the University of Oregon's Creative Writing Program. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today


THURSDAY 2/21 LOCAL ARTS


12:00 AM

Learn To Paint In Acrylics: Umpqua River Lighthouse - Paint the famous lighthouse in Winchester, Oregon. Easy steps to creating your own artwork from Eugene painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

ENN Discusses Groundhog Day and Other Current Events In this episode, the Eugene News Network discusses many fun current events around Eugene and the world. Topics include Groundhog Day, The Super Bowl, speed dating, a runaway horse, and other news stories. Produced by Mike Schwab. (13 min.). You can find this show, as well as other works by Mike Schwab, by visiting his YouTube channel. Search "Mike T Schwab.

1:00 AM

The Quantz Ensemble Philip Bayles presents the first performance of The Quantz Ensemble playing Mozart, Bach and never-heard-before J.J. Quanatz quartets. Philip Bayles, harpsichord, Dale Bradley, cello, Dave Burnham (Sugar Beets), viola and friends. Produced by Larry Dobberstein. (60 min.)

2:00 AM

Music of 16th Century Spain Alice Davenport on vocals and Raleigh Williams on lute perform at a Eugene house concert. Produced by Larry Dobberstein. (45 min.)

3:00 AM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Author Kathleen Cremonesi. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

4:30 AM

Donizetti, Chausson, Wagner & Dvorak - Philip Bayles conducts the Riverside Chamber Symphony playing works by these four masters. Concert was in March 2013 at Eugene’s United Lutheran Church. Produced by Larry Dobberstein. (90 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - A Hike from Yachats to Waldport .Ridgeline Trail. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Your Best Brain Talks and interviews with hosts Gary McNabb and Brooke Belcher. Produced by Gary McNabb. (29 min.)

7:00 AM

Walk With Me: Mothia & Agrigento, Sicily, Italy Walk on the beautiful little island of Mothia and the Valley of the Temples, Agrigento. Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity November 2014 (Metalla Oiassonis–Roman mining in northern Spain) In this documentary, Felix Ugarte Elkartea introduces us to the complex world of the ancient mining that the Romans developed at the ancient port city of Oiasso, located within the modern city today named Irun in Spanish and Gipuzkoa in Basque, in Spain near the French border. In the western foothills of the Pyrenees and the next to the Bay of Biscay stands the granite massif called Aiako Harria in Basque and Peñas de Aya in Spanish. On these slopes one of the chief mining centers of the Iberian Peninsula lasted until modern times. Produced by Rick Pettigrew. (29 min.) http://www.archaeologychannel.org.

8:00 AM

Learn To Paint In Acrylics: Sandy Creek Bridge - An Oregon covered bridge built in 1921. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV March 21, 2017. DanK is ready for Spring, and will work for weed! Oregon cannabis tax revenues begin to help communities undo harm suffered by those with cannabis convictions, Florida Legislature passes bill legalizing medical and recreational marijuana, and the Federal marijuana farm is sending moldy weed to a military veteran PTSD study. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/ztLD2uZOGDA

11:00 AM

Arts Journal #849 EUGENE SONGWRITING COLLECTIVE with Carl Falsgraf & Len Grillo [30 min.] & CHICO SCHWALL [29 min.] @ Atrium Music Series in downtown Eugene, OR https://hedda-arts.blogspot.com artsjournal@pacificvideo.com. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. This episode is available online at https://youtu.be/5R0IAwjNp9I. The weekly programs from the past three years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

From Eugene to Salem: Conversation with Oregon Chief Justice Martha Walters Speakers: Oregon Supreme Court Chief Justice Martha Walters, Lane County Circuit Judge Suzanne Chanti. Eugene’s own Martha Walters is now the Chief Justice of the Oregon Supreme Court, with all the duties of a sitting justice and responsibility for the administration of all the state courts in Oregon. What forces led her to Oregon and to the law? Learn about her legal practice representing plaintiffs in employment and civil rights litigation law. Find out about the issues facing the judicial system in Oregon today and in the future. Learn about the changes made to the profession and the judiciary by the influx of women to the ranks of lawyers and judges. Chief Justice Walters will be interviewed by her friend and former law partner, Judge Suzanne Chanti, a trial court judge in Lane County. This will be a wide-ranging interview with plenty of time for audience questions. After graduating from University of Oregon School of Law in 1977, Chief Justice Walters worked as a lawyer in Eugene and built up a specialty in employment law. She was part of the legal team that won a 2001 U.S. Supreme Court case on behalf of professional golfer Casey Martin, who sued the PGA Tour over its requirement that players must walk during tournament play. The court ruled that Martin, whose circulatory disorder made it difficult for him to walk, was protected under the Americans with Disabilities Act and must be allowed to use a golf cart. She had a distinguished career in the law and taught lawyers and law students, served on Lane County and Oregon State Bar Association committees, and served as Oregon’s representative to the National Conference of Commissioners on Uniform Stare Laws since 1992, serving as its President in 2007 to 2009. She is a Fellow in the American College of Trial Lawyers. She has served on the Supreme Court since 2006 and was unanimously elected by the justices to serve as Chief, stating on July 1, 2018. Judge Suzanne Chanti earned her JD degree at the UO in 1988, after graduating Southern Oregon University in Ashland. Prior to ascending to the bench in 2011, she was a partner with Chief Justice Walters from 1992 to 2006, when the Chief Justice was appointed to the Supreme Court. Judge Chanti served on many county, state and federal bar committees in addition to doing volunteer work for the disability community and serving on the board of directors of the Eugene Ballet and the Lane County Public Defenders. This program is intended for the general public, not just lawyers and law students. Meet two of the people administering justice in Oregon. At the January 4, 2019 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival "Interview With Greta Berlin" Greta Berlin, co-founder of the Free Gaza Movement, describes her participation on the first Free Gaza boat described in their anthology Freedom Sailors, which she co-authored and co-edited, their joyous reception in Gaza, the Israeli occupation and blockade, and the resolute Palestinian resistance. Produced by Jack Dresser. (60 min.)

3:00 PM

Row River Valley History - Tales of the Valley of the Row is a documentary of the Row River Valley and Calapooya Mountains over nearly the last 100 years. Lawrence Carr ( a man who was their) tells true stories of missing miners, runaway train cars, hard fisted loggers, and lost gold; blended with a historical narrative of this legendary area.. Produced by Keith Ewing. (82 min.)

4:30 PM

Hummingbirds- Roufous and Anna's hummingbirds zip around their feeding station. Produced by Scott M. Douglas. (30 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint In Acrylics: Umpqua River Lighthouse - Paint the famous lighthouse in Winchester, Oregon. Easy steps to creating your own artwork from Eugene painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

ENN Discusses Groundhog Day and Other Current Events In this episode, the Eugene News Network discusses many fun current events around Eugene and the world. Topics include Groundhog Day, The Super Bowl, speed dating, a runaway horse, and other news stories. Produced by Mike Schwab. (13 min.). You can find this show, as well as other works by Mike Schwab, by visiting his YouTube channel. Search "Mike T Schwab.

7:00 PM

The Quantz Ensemble Philip Bayles presents the first performance of The Quantz Ensemble playing Mozart, Bach and never-heard-before J.J. Quanatz quartets. Philip Bayles, harpsichord, Dale Bradley, cello, Dave Burnham (Sugar Beets), viola and friends. Produced by Larry Dobberstein. (60 min.)

8:00 PM

Music of 16th Century Spain Alice Davenport on vocals and Raleigh Williams on lute perform at a Eugene house concert. Produced by Larry Dobberstein. (45 min.)

9:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Author Kathleen Cremonesi. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

10:30 PM

Donizetti, Chausson, Wagner & Dvorak - Philip Bayles conducts the Riverside Chamber Symphony playing works by these four masters. Concert was in March 2013 at Eugene’s United Lutheran Church. Produced by Larry Dobberstein. (90 min.)



FRIDAY 2/22 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Wildflowers Plays at the Wolf Shadow Artisan Show and Sale - Local bluegrass band entertains listeners in May 2015. Produced by Ed Alderette. (94 min)

2:00 AM

Wildflowers Plays at Tsunami Books - Local bluegrass band entertains listeners in Nov. 2014. Produced by Ed Alderette. (40 min)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform "December 18th: Christmas on the Eve of Martial Law Part 2" Come inside from out of the cold and join the poets of Cottage Grove Oregon pushback against all the hate and hot air with some men and women who go up on stage into poetry that pushes back with compassion inside their outrage and humor inside their tales of love and woe! I could've made for poetry shows out of that December poetry night put on by Kalapuya books at the Axe and Fiddle but I kept it down to 2. Here is part 2, set your TV near the fire poor a little wine or whiskey and enjoy with friends. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame TV Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Halie and the Moon" Halie Loren and the Moon play live in KWVA studios(29 min.) Produced by Marc Time. http://sundaymorninghangover.blogspot.com

5:30 AM

UFO Parade - 12th Annual UFO Festival and Costume Parade 2011 in McMinville. Far Out! Produced by Bill Loud & Hilary Andrea. (22 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - McKenzie Pass Bike Ride, Dee Wright Observatory.

A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Your Best Brain Talks and interviews with hosts Gary McNabb and Brooke Belcher. Produced by Gary McNabb. (29 min.)

7:00 AM

Walk With Me: Favignana & Marsala, Sicily, Italy Tour a tuna factory museum, walk up to a Norman castle, explore Roman ruins. Produced by Tyler Burgess (27 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity December 2014 (East and southeast Anatolia; English China Shipwreck site in Biscayne Bay) (1) Eastern and southeastern Anatolia in Turkey has great scenic beauty and is an archaeological wonderland with clear traces of many civilizations. It includes Mt. Nimrud, with a massive burial mound and monumental statues placed at the summit 2000 years ago. (2) During 2011 excavations on the English China Shipwreck in Biscayne National Park, Florida, the crew hoped to pinpoint the ship’s date and identity. It appeared to have been carrying a load of English ceramics to an unknown colonial destination, sometime between 1765 and 1775. Produced by Rick Pettigrew. (29 min.) <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV April 4, 2018. Peke is down from Salem again, filling in DanK on the plans for the Global Marijuana March on May 5th. Portland will have a march as well. The last day to register to vote in the Oregon State Primaries is April 25th. USAG Sessions' opposition to marijuana revealed to be due to tobacco industry money. Meanwhile, US Federal Government holds Patent #6630507, covering the potential use of non–psychoactive cannabinoids and other chemical compounds found in the plant as a treatment to protect the brain from damage and degeneration caused by certain diseases such as sclerosis. Produced by Dan Koozer and Kevin Corridon. (28 min.) Also on YouTube on our Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct: https://youtu.be/xz1Ci3jOn_E

11:00 AM

Arts Journal #832 ANDY MURDZEK & RUSSELL SAMPEY concert Dec. 2017 @ the Atrium Music Series[47min.] Encore video:[12 min.] Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

What Are Schools Up To in CTE? Speaker(s): Tony Scurto, Superintendent, Lane Education Service District , Gustavo Balderas, Superintendent, Eugene SD 4J , Chris Parra, Superintendent, Bethel SD ,Bruce Smolnisky, Interim Superintendent, Springfield SD First Questioner: Joshua Monge. Solid research shows that students who take Career and Technical Education (CTE) courses are significantly more likely to graduate from high school than comparable peers. In 2016, voters in Oregon passed Measure 98, the High School Graduation and College and Career Readiness Act. Under this act, districts receive funds to establish or expand career and technical education programs in high schools, as well as to improve access to post-secondary programs and expand dropout-prevention strategies in high schools. What have local districts done with the influx of new funding? In the three metro-area school districts, eight high schools are now operating 46 CTE programs in almost 20 career fields. Nine rural districts operate almost 30 more programs. The Lane Educational Service District provides support and coordination to all the districts. In this program, the superintendents will explain how the programs are working, what kinds of outcomes they anticipate, and what additional plans they are making to ensure long term success. At the November 16, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Birding- Produced by Scott M. Douglas. (30 min.)

2:30 PM

Shaniko: The Wool Capital Years The history of this Central Oregon town includes the gold rush, stage and rail travel and the rise & fall of the wool industry. Produced by Don Schmidt. (118 min.)

4:30 PM

Strata: Portraits of Humanity "February 2019" (Shaman burial; Spanish rock art) (1) This animated short film is an imaginative take on the ritual farewell of an old female shaman whose 12,000-year-old burial in an Israeli cave informs about the early development of religious beliefs. (2) New rock art designs w ere discovered recently around the Rock Art Archaeological Park of Campo Lameiro (PAAR) in Spain. The Galician Heritage Council conducted fieldwork on them in order to analyze and register the panel, record the presence of more panels around that vicinity and include them in the PAAR. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Wildflowers Plays at the Wolf Shadow Artisan Show and Sale - Local bluegrass band entertains listeners in May 2015. Produced by Ed Alderette. (94 min)

8:00 PM

Wildflowers Plays at Tsunami Books - Local bluegrass band entertains listeners in Nov. 2014. Produced by Ed Alderette. (40 min)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Leo Rivers presents Poetry Platform "December 18th: Christmas on the Eve of Martial Law Part 2" Come inside from out of the cold and join the poets of Cottage Grove Oregon pushback against all the hate and hot air with some men and women who go up on stage into poetry that pushes back with compassion inside their outrage and humor inside their tales of love and woe! I could've made for poetry shows out of that December poetry night put on by Kalapuya books at the Axe and Fiddle but I kept it down to 2. Here is part 2, set your TV near the fire poor a little wine or whiskey and enjoy with friends. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame TV Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Halie and the Moon" Halie Loren and the Moon play live in KWVA studios(29 min.) Produced by Marc Time. http://sundaymorninghangover.blogspot.com

11:30 PM

UFO Parade - 12th Annual UFO Festival and Costume Parade 2011 in McMinville. Far Out! Produced by Bill Loud & Hilary Andrea. (22 min.)



SATURDAY 2/23


12:00 AM

Leo Rivers presents Poetry Platform "December 18th: Christmas on the Eve of Martial Law Part 2" Come inside from out of the cold and join the poets of Cottage Grove Oregon pushback against all the hate and hot air with some men and women who go up on stage into poetry that pushes back with compassion inside their outrage and humor inside their tales of love and woe! I could've made for poetry shows out of that December poetry night put on by Kalapuya books at the Axe and Fiddle but I kept it down to 2. Here is part 2, set your TV near the fire poor a little wine or whiskey and enjoy with friends. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame TV Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

1:30 AM

Marc Time: Sunday Morning Hangover - "Hans Eichinger"-Marc Time interviews Eugene alt-folk artist Hans Eichinger. Hans Eichinger plays a set of folk and blues tunes. Produced by DMP Artist Network. (30 min.)

2:00 AM

Bellydancing at the Holiday Market - Americanistan performs beautiful dances. Produced by Hedda’s Artworks. (40 min)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform "December 18th: Christmas on the Eve of Martial Law Part 2" Come inside from out of the cold and join the poets of Cottage Grove Oregon pushback against all the hate and hot air with some men and women who go up on stage into poetry that pushes back with compassion inside their outrage and humor inside their tales of love and woe! I could've made for poetry shows out of that December poetry night put on by Kalapuya books at the Axe and Fiddle but I kept it down to 2. Here is part 2, set your TV near the fire poor a little wine or whiskey and enjoy with friends. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame TV Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Halie and the Moon" Halie Loren and the Moon play live in KWVA studios(29 min.) Produced by Marc Time. http://sundaymorninghangover.blogspot.com

5:30 AM

UFO Parade - 12th Annual UFO Festival and Costume Parade 2011 in McMinville. Far Out! Produced by Bill Loud & Hilary Andrea. (22 min.)

6:00 AM

UFO Costume Parade 2012 - Fantastic parade in McMinnville, Oregon. Produced Bill Loud and Hilary Andrea. (50 Min.)

7:00 AM

Lane County Murals - Local muralist Allison McNair is interviewed about the many wonderful murals in our area. Produced by Larry Dobberstein. (60 min.)

8:00 AM

Practical Yoga For Everyday People Guest: Sandy Watson with Host Verna Reidy. Today’s Practice: Yoga & Aging, Sun Salutation, Seated Forward Bend, Bridge Pose. Produced by Verna Reidy. (25 min.)

8:30 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

9:30 AM

The Many Hats of Coco A Fine Arts Interview program to promote Art and Authors, with host Theo Czuk. This week, Coco welcomes Jesse Jones, whose unique wood-fired kiln produces exquisite pottery. The wood kiln process creates unique patterns on pottery. Coco travelled to Jesse's Pleasant Hill farm to speak to him about this ancient pottery process. Repeats Saturday morning at 9:30 am. Produced by Allan Katz. (30 min.)

10:00 AM

UO Today Guest: Fiction writer, Cai Emmons, is author of the novels His Mother's Son, The Stylist, and most recently Weather Woman. She talks about the protagonist and themes in Weather Woman and reads from the book. Emmons earned an MFA in fiction from the University of Oregon's Creative Writing Program. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

11:00 AM

Nourish: Food For Life "Vegetarian Meatball & Marinara Sauce" In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a vegetarian meatball and marinara sauce. Please join us in this healthy cooking mini-series, Nourish: Food For Life. Produced by John Duran. (27 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship ] "The David Igl Show" Produced by David Igl. (30 min.)

12:00 PM

What Are Schools Up To in CTE? Speaker(s): Tony Scurto, Superintendent, Lane Education Service District , Gustavo Balderas, Superintendent, Eugene SD 4J , Chris Parra, Superintendent, Bethel SD ,Bruce Smolnisky, Interim Superintendent, Springfield SD First Questioner: Joshua Monge. Solid research shows that students who take Career and Technical Education (CTE) courses are significantly more likely to graduate from high school than comparable peers. In 2016, voters in Oregon passed Measure 98, the High School Graduation and College and Career Readiness Act. Under this act, districts receive funds to establish or expand career and technical education programs in high schools, as well as to improve access to post-secondary programs and expand dropout-prevention strategies in high schools. What have local districts done with the influx of new funding? In the three metro-area school districts, eight high schools are now operating 46 CTE programs in almost 20 career fields. Nine rural districts operate almost 30 more programs. The Lane Educational Service District provides support and coordination to all the districts. In this program, the superintendents will explain how the programs are working, what kinds of outcomes they anticipate, and what additional plans they are making to ensure long term success. At the November 16, 2018 City Club of Eugene. Produced by Leo Rivers. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

1:30 PM

Norman Solomon in Eugene - "War and the Media: 1960s to the Trump Era" is the topic of author Norman Solomon’s lecture at the Uiv. of Oregon on October 25th, 2018. Produced by the Larry Dobberstein. (90 min.).

3:00 PM

Chris Hedges in Eugene - Veteran journalist Chris Hedges and author of "America: The Farewell Tour" talks about dangers to our democracy. Produced by the Larry Dobberstein. (90 min.). A video by another producer at the event is available on YouTube: search for "Chris Hedges".

4:30 PM

Pro*Star Acting for the Camera "More Monologues" In this show I have a big arrange of students. From ages 11 to 66, and from first day in my class to 4 years with me. They are doing new monologues. Can you tell who just came to class and the ones that have had acting before? We have a funny monologue about eating divorce papers, a godfather type character, desperate to live a better life and one is from a movie in the 50’s. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" - Colorado Springs, Pueblo Colorado.A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

5:30 PM

ENN Covers The 2018 Winter Olympics In this episode, the Eugene News Network discusses all the interesting things from the 2018 Winter Oympics. They also share some knowledge about the games, and they play some fun games. Produced by Mike Schwab. (30 min.). You can also find this episode, along with other shows from Mike Schwab, by visiting his YouTube Channel. Search Mike T Schwab.

6:00 PM

Summer of Love In Cottage Grove Part 1 (Long Version) - Rock concert including It's A Beautiful Day and Quicksilver Messenger Service. Produced by Larry Dobberstein. (120 min.)

8:00 PM

Summer of Love In Cottage Grove Part 2 (Long Version) - Rock concert including Jefferson Starship and Big Brother & The Holding Company. Produced by Larry Dobberstein. (120 min.)

10:00 PM

The Silence Locally-made horror movie. Produced by Nick Blacketer. (105 min.) Followed by a Making Of and Bloopers reel (18 min.)



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2019 Community Television of Lane County. All Rights Reserved.